Some exact solutions of 2D steady flow of an incompressible viscous fluid through a porous medium

A. M. Siddiqui, A. Zeb, Q. K. Ghori

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Exact solutions of the Brinkman equations of motion of an incompressible viscous fluid through porous medium are obtained by assuming, a priori, certain forms of stream function . Expressions for the stream function, the fluid velocity components, and the pressure field are derived. Known results for viscous incompressible fluid flow in the absence of porosity are included in these expressions as special case.

Original languageEnglish (US)
Pages (from-to)491-502
Number of pages12
JournalJournal of Porous Media
Volume9
Issue number6
DOIs
StatePublished - Dec 1 2006

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Biomedical Engineering
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Some exact solutions of 2D steady flow of an incompressible viscous fluid through a porous medium'. Together they form a unique fingerprint.

  • Cite this